메뉴 건너뛰기




Volumn 456, Issue 2004, 2000, Pages 2957-2982

Fast blow-up mechanisms for sign-changing solutions of a semilinear parabolic equation with critical nonlinearity

Author keywords

Blow up; Critical exponents; Matched asymptotic expansions; Semilinear heat equation

Indexed keywords


EID: 0011234286     PISSN: 13645021     EISSN: None     Source Type: Journal    
DOI: 10.1098/rspa.2000.0648     Document Type: Article
Times cited : (112)

References (20)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.